×

Symplectic conditions for exponential fitting Runge-Kutta-Nyström methods. (English) Zbl 1086.65120

Summary: Symplecticity conditions easy to handle for constructing symplectic Runge-Kutta-Nyström methods fitted to trigonometric functions are given. These conditions generalize that of Yu. B. Suris [Zh. Vychisl. Mat. Mat. Fiz. 29, No. 2, 202–211 (1989; Zbl 0686.65039)] when the frequencies tends to zero.

MSC:

65P10 Numerical methods for Hamiltonian systems including symplectic integrators
37M15 Discretization methods and integrators (symplectic, variational, geometric, etc.) for dynamical systems
65L06 Multistep, Runge-Kutta and extrapolation methods for ordinary differential equations
34A26 Geometric methods in ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
65L05 Numerical methods for initial value problems involving ordinary differential equations

Citations:

Zbl 0686.65039
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Suris, Y.B.; Suris, Y.B.; Suris, Y.B., On the canonicity of mappings that can be generated by methods of Runge-Kutta type for integrating systems :x = −∂U/∂x (in Russian), Zh. vychisl. mat. i mat. fiz., Zh. vychisl. mat. i mat. fiz., U.S.S.R. comput. math. and math. phys., 29, 1, 138-144, (1990), (translation) · Zbl 0702.65070
[2] Hairer, E.; Lubich, C.; Wanner, G., Geometric numerical integration. structure-preserving algorithms for ordinary differential equations, (2002), Springer-Verlag · Zbl 0994.65135
[3] Arnold, V.I., Mathematical methods of classical mechanics, (1989), Springer-Verlag New York
[4] Sanz-Serna, J.M., Symplectic integrators for Hamiltonian problems: an overview, Acta numerica, 1, 243-286, (1992) · Zbl 0762.65043
[5] Sanz-Serna, J.M.; Calvo, M.P., Numerical Hamiltonian problems, (1994), Chapman and Hall New York · Zbl 0816.65042
[6] Hairer, E.; Nørsett, S.P.; Wanner, G., Solving ordinary differential equations I. nonstiff problems, (1987), Springer-Verlag London · Zbl 0638.65058
[7] Calvo, M.P.; Sanz-Serna, J.M., High-order symplectic Runge-Kutta-Nyström methods, SIAM J. sci. comput., 14, 1237-1252, (1993) · Zbl 0787.65056
[8] Calvo, M.P.; Sanz-Serna, J.M., The development of variable-step symplectic integrators with application to the two-body problem, SIAM J. sci. comput., 14, 936-952, (1993) · Zbl 0785.65083
[9] Vigo-Aguiar, J.; Ferrándiz, J.M., A general procedure por the adaptation of multistep algorithms to the integration of oscillatory problems, Sinum, 35, 4, 1684-1708, (1998) · Zbl 0916.65081
[10] Vigo-Aguiar, J.; Simos, T.E., An exponentially fitted and trigonometrically fitted method for the numerical solution of orbital problems, The astronomical journal, 122, 3, 1656-1660, (2001)
[11] Vanden Berghe, G.; De Meyer, H.; Van Daele, M.; Van Hecke, T., Exponentially fitted Runge-Kutta methods, Journal of computational and applied mathematics, 125, 1-2, 107-115, (2000), 15 December · Zbl 0999.65065
[12] Simos, T.E., An exponentially-fitted Runge-Kutta method for the numerical integration of initial-value problems with periodic or oscillating solutions, Computer physics communications, 115, 1, 1, (1998), December · Zbl 1001.65080
[13] Simos, T.E.; Vigo-Aguiar, J., J. exponentially fitted symplectic integrator, Phys. rev. E, 67, 1, 016701-016707, (2003)
[14] Vigo-Aguiar, J.; Simos, T.E.; Tocino, A., An adapted symplectic integrator for Hamiltonian problems, J. modern phys. C, 12, 2, 225-234, (2001)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.